Averaging singularly perturbed parabolic operators and stabilization of the solution of the Cauchy problem
Doklady Akademii Nauk, Tome 266 (1982) no. 5, pp. 1044-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_5_a3,
author = {E. V. Krivenko},
title = {Averaging singularly perturbed parabolic operators and stabilization of the solution of the {Cauchy} problem},
journal = {Doklady Akademii Nauk},
pages = {1044--1048},
year = {1982},
volume = {266},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a3/}
}
TY - JOUR AU - E. V. Krivenko TI - Averaging singularly perturbed parabolic operators and stabilization of the solution of the Cauchy problem JO - Doklady Akademii Nauk PY - 1982 SP - 1044 EP - 1048 VL - 266 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a3/ LA - ru ID - DAN_1982_266_5_a3 ER -
E. V. Krivenko. Averaging singularly perturbed parabolic operators and stabilization of the solution of the Cauchy problem. Doklady Akademii Nauk, Tome 266 (1982) no. 5, pp. 1044-1048. http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a3/